RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2017, Volume 466, Pages 159–166 (Mi znsl6548)  

On the strong law of large numbers for sequences of pairwise independent random variables

V. M. Korchevsky

St. Petersburg State University of Aerospace Instrumentation, St. Petersburg, Russia

Abstract: We establish new sufficient conditions for the applicability of the strong law of large numbers (SLLN) for sequences of pairwise independent non-identically distributed random variables. These results generalize Etemadi's extension of Kolmogorov's SLLN for identically distributed random variables. Some of the obtained results hold with an arbitrary norming sequence in place of the classical normalization.

Key words and phrases: strong law of large numbers, pairwise independent random variables.

Full text: PDF file (151 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.2
Received: 03.10.2017

Citation: V. M. Korchevsky, “On the strong law of large numbers for sequences of pairwise independent random variables”, Probability and statistics. Part 26, Zap. Nauchn. Sem. POMI, 466, POMI, St. Petersburg, 2017, 159–166

Citation in format AMSBIB
\Bibitem{Kor17}
\by V.~M.~Korchevsky
\paper On the strong law of large numbers for sequences of pairwise independent random variables
\inbook Probability and statistics. Part~26
\serial Zap. Nauchn. Sem. POMI
\yr 2017
\vol 466
\pages 159--166
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6548}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6548
  • http://mi.mathnet.ru/eng/znsl/v466/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:31
    Full text:4
    References:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019